# SDR AALA202310164731

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 40,460 hours, 16,757 cycles
- Engine: Cfmint CFM567B20
- Engine time: 40,460 hours, 16,757 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 40,460 hours, 16,757 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPRESSOR STALL ON NUMBER 1 ENGINE, DURING DECELERATION AT FL 310 DESCENDED TO FL 240.  REMOVED AND INSTALLED SERVICEABLE NUMBER 1 ENGINE. PER JOB CARD 08L40072003.
